Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inverse limits on ${\protect[0,1]}$ using piecewise linear unimodal bonding maps


Author: W. T. Ingram
Journal: Proc. Amer. Math. Soc. 128 (2000), 279-286
MSC (1991): Primary 54H20, 54F15, 58F03, 58F08
Published electronically: June 30, 1999
MathSciNet review: 1618702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate inverse limits on $[0,1]$ using a single bonding map chosen from a two-parameter family of piecewise linear unimodal bonding maps. This investigation focuses on the parameter values at the boundary between an hereditarily decomposable inverse limit and an inverse limit containing an indecomposable continuum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54H20, 54F15, 58F03, 58F08

Retrieve articles in all journals with MSC (1991): 54H20, 54F15, 58F03, 58F08


Additional Information

W. T. Ingram
Affiliation: Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla, Missouri 65401
Email: INGRAM@UMR.EDU

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04969-2
PII: S 0002-9939(99)04969-2
Keywords: Indecomposable continuum, unimodal mapping, inverse limit
Received by editor(s): December 11, 1996
Received by editor(s) in revised form: March 17, 1998
Published electronically: June 30, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society